# SDR XMXR2020121404

- Difficulty date: August 14, 2018
- Submitted: December 14, 2020
- Operation: General aviation
- Aircraft: N340AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500148
- Aircraft time: 3,226 hours, 2,083 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 13002509
- Part serial: 601
- Condition: Failed
- Location: Cabin Air
- Part time: 1,179 hours, 785 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECS 2 VALVE FAIL CAS IN FLIGHT.
